# SDR QXEA2012120201561

- Difficulty date: December 2, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Cleat
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NACELLE FORWARD LT SPINE COWL CLEAT IS CRACKED.   REMOVED CRACKED CLEAT IAW SRM 51-41-00-00-01 AND 51-42-05-02-01.  MATCH DRILLED NEW CLEAT TO EXISTING STRUCTURE IAW SRM 51-40-07-02-01. INSTALLED NEW CLEAT IAW SRM 51-41-05-00-01 AND 51-42-05-02-01.
